# SDR 2013FA0000368

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: General aviation
- Aircraft: N3542R
- Make and model: Beech A23
- Aircraft serial: M710
- Aircraft time: 2,201 hours
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Pin
- Condition: Missing
- Location: Selector Valve
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE FUEL SELECTOR VALVE,  WHEN REMOVING THE SELECTOR HANDLE THERE SHOULD BE A ROLL PIN TO PREVENT THE CONTROL HANDLE FROM BEING REPLACED IN THE WRONG POSITION.  THE PIN WAS MISSING ALLOWING THE SELECTOR TO BE POSITIONED WRONG.
